Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Springfield, MO

March 1, 2007Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 1, 2007, 4:24 AM CST for Barry County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2007, 4:24 AM CST (10:24 UTC)
Expired
Mar 1, 2007, 5:00 AM CST
In force
36 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Barry County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 1:32 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 011024
SVRSGF
MOC009-011100-
/O.NEW.KSGF.SV.W.0009.070301T1024Z-070301T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CST.

* AT 422 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR EXETER...OR 6 MILES WEST OF
  CASSVILLE...AND MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PURDY BY 430 AM CST.

THE TOWNS OF MCDOWELL...JENKINS AND MADRY ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3680 9407 3650 9407 3650 9360 3682 9358
      3682 9363 3692 9363

$$

GAGAN
3 follow-up statements
000 
WWUS53 KSGF 011029
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CST THU MAR 1 2007

MOC009-011100-
/O.CON.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
430 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR BARRY COUNTY...

AT 427 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR EXETER...OR NEAR CASSVILLE...AND
MOVING EAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF BARRY
COUNTY...INCLUDING THE TOWN OF JENKINS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3680 9407 3650 9407 3650 9360 3682 9358
      3682 9363 3692 9363

$$

GAGAN
000 
WWUS53 KSGF 011053
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 AM CST THU MAR 1 2007

MOC009-011100-
/O.CON.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
454 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR EASTERN BARRY COUNTY...

AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
JENKINS TO EAGLE ROCK...AND MOVING EAST AT 40 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
BARRY COUNTY...INCLUDING THE TOWNS OF GOLDEN AND SHELL KNOB.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3682 9369 3650 9385 3650 9360 3682 9358
      3682 9363 3692 9363

$$

GAGAN
000 
WWUS53 KSGF 011101
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 AM CST THU MAR 1 2007

MOC009-011111-
/O.EXP.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
501 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY COUNTY EXPIRES
AT 500 AM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3682 9369 3650 9385 3650 9360 3682 9358
      3682 9363 3692 9363

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:30 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 1, 2:30 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT TUE MAR 1 2007

.DISCUSSION...
FORECAST CHALLENGES CONTINUE TO MAINLY REVOLVE AROUND THE
POSSIBILITY OF EXCESSIVE RAINFALL AMOUNTS OVER THE NEXT 2-3 DAYS.

AN UNUSUAL UPPER PATTERN REMAINS ON TAP FOR THE SOUTHERN PLAINS INTO
THE MID AND LOWER MS VLY OVER THE NEXT 72 HRS. UPPER LOW MOVING INTO
WESTERN OK WILL INCREASINGLY AFFECT THE AREA WEATHER TODAY AS IT
CONTINUES TO SHIFT EAST. MOISTURE ADVECTION COMMENCED OVER THE
WESTERN CWFA TODAY AS EXPECTED. THE 00Z KSGF SOUNDING...WHILE NOT
OVERLY IMPRESSIVE MOISTUREWISE...DID SHOW CONSIDERABLE MOISTURE
ADVECTION BELOW 600MB ON MONDAY..AND EXPECT THAT TREND TO CONTINUE.

A COUPLE OF AREAS OF WEAK CONVECTION ROTATING AROUND THE UPPER LOW
HAVE FLIRTED WITH OUR WESTERN COUNTIES SINCE LATE YESTERDAY
AFTERNOON. EXPECT THAT SPOKES OF CONVECTION SHOULD ROTATE AROUND THE
UPPER LOW...AND RAIN CHANCES SHOULD INCREASE AS WEAK UPPER LEVEL
DIFFLUENCE SPREADS INTO THE WESTERN PORTIONS OF THE FORECAST AREA
TODAY. WHILE CLOUD COVER WILL BE MORE ABUNDANT...CANT RULE OUT THE
POSSIBILITY OF DIURNAL INSTABILITY TO HELP INCREASE RAIN COVERAGE AT
TIMES OVER THE NEXT 2-3 DAYS. PRECIPITABLE WATER (PWATS) VALUES ARE
PROGGED TO INCREASE TO AROUND 1.5-1.6 INCHES TODAY. GIVEN THE WEAK
FLOW ALOFT AND THE POTENTIAL FOR RAINFALL EFFICIENT CONVECTION...THE
POTENTIAL FOR HEAVY RAIN STILL EXISTS. ONE POTENTIALLY BIG PROBLEM
WITH THE FORECAST: THE ONLY FEATURE THAT REALLY HAS THE POTENTIAL TO
FOCUS CONVECTION/RAINFALL IS A COLD FRONT THAT EXTENDS FROM WESTERN
IA TO NW KS. THE WRF PROGS THIS FRONT...OR AT LEAST THE PREFRONTAL
TROUGH...TO MAKE IT TO NEAR OR JUST NORTH OF I-44 BY WED MORNING. I
WOULD REALLY LIKE TO SEE STRONGER SYNOPTIC SCALE FEATURES WHERE I
CAN HANG MY METEOROLOGICAL HAT. IN GENERAL...BASED ON UPPER
DIFFLUENCE AND WHAT LOOKS TO BE A VERY MOIST ATMOSPHERE...HAVE THE
HIGHEST RAIN CHANCES AND QPF OVER WESTERN MO INITIALLY TODAY AND
TONIGHT THEN OVER MID MISSOURI WED AND WED NIGHT AS THE UPPER LOW
SHIFTS EAST INTO SOUTHWEST MO.

ANOTHER SHORTWAVE OFF THE SOUTHERN CA COAST WILL MOVE EAST THROUGH
THE SW U.S. INTO NORTHERN TX/SOUTHERN OK BY THU MORNING...THEN LIFT
NORTHEAST IN RESPONSE TO A MUCH STRONGER SYSTEM MOVING INTO THE WEST
COAST. SO WE WILL A CONTINUATION OF AN UNUSUALLY MILD AND MOIST
ATMOSPHERE. FINALLY RAIN CHANCES SHOULD DECREASE AS THE UPPER SHEAR
AXIS MOVES JUST EAST OF THE REGION FRIDAY NIGHT. ALL-IN-ALL...WHILE
WE HAVE HIGH RAIN CHANCES FOR ALMOST EVERY FORECAST PERIOD THROUGH
FRIDAY...THE LACK OF ANY STRONG FOCUSING MECHANISM MAKES IT HARD TO
PIN DOWN WHERE THE HEAVIEST RAINFALL MAY OCCUR...SINCE MESOSCALE
PROCESSES WILL PLAY A BIG PART. FOR NOW...IN CONCERT WITH ICT/TUL
HAVE RAISED A FLOOD WATCH FOR THE WESTERN PORTION OF THE CWA FOR
LATE TODAY THROUGH WEDNESDAY WHERE HEAVIER RAINS HAVE RECENTLY
FALLEN.

FOR LATER PERIODS...A HIGHLY AMPLIFIED BLOCKING PATTERN IS STILL
DEPICTED BY BOTH THE 00Z GFS AND ECMWF FOR THIS WEEKEND INTO EARLY
NEXT WEEK. THE LATEST RUNS BACK UP THE 12Z RUNS FROM YESTERDAY IN
CLOSING OFF A 500MB LOW OVER THE CENTRAL/SOUTHERN ROCKIES INTO EARLY
NEXT WEEK KEEPING ORGANIZED CONVECTION CONFINED TO THE FRONT
RANGE/HIGH PLAINS AREA. FLY IN THE OINTMENT FOR THIS TIME PERIOD FOR
US MAY BE ANY WEAK UPPER SHEAR AXIS THAT REMAINS TRAPPED UNDERNEATH
THE MEAN UPPER RIDGE. CANT RULE OUT SOME DIURNAL PULSE TYPE
CONVECTION IN LATER PERIODS...WITH THE GFS DEPICTING THIS OVER OUR
EASTERN CWFA. DAYSHIFT MAY NEED TO LOOK AT THIS LATER. ANOMALOUSLY
HIGH 500MB HEIGHTS EARLY NEXT WEEK SHOULD LEAD TO A WARM AND
CONTINUED SUMMER LIKE PATTERN WITH WEAK FLOW ALOFT UNTIL THE WESTERN
TROUGH KICKS NORTHEAST AT SOME POINT. DSA

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...A SLOWLY APPROACHING UPPER LEVEL
LOW WILL BRING AN INCREASE IN CLOUDS AND DEVELOPING SHOWERS AND
THUNDERSTORMS THROUGH TUESDAY EVENING. A FEW SHOWERS MAY CLIP THE
KJLN AIRSPACE LATE TONIGHT...BUT VFR CONDITIONS ARE EXPECTED TO
PREVAIL INTO TUESDAY MORNING. MORE WIDESPREAD SHOWERS AND STORMS ARE
EXPECTED TUESDAY AFTERNOON AND EVENING WITH MVFR CEILINGS PREVAILING
ALONG WITH SCATTERED MVFR VISIBILITIES. WINDS WILL REMAIN LIGHT
THROUGH TUESDAY EVENING.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO....FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR COUNTIES
ALONG AND WEST OF SCHELL CITY TO CASSVILLE LINE.
KS...FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR
BOURBON...CRAWFORD AND CHEROKEE COUNTIES.

WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CST WED FEB 28 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
959 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING:
   HAIL UP TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN
  TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD
  EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON
  LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM
  ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS.

  DISCUSSION:

  A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN
  PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT
  STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE
  ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE
  LEVELS INCREASE.

  INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID
  SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL
  AND DAMAGING STRAIGHT LINE WINDS.  ISOLATED TORNADOES WILL ALSO
  BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED
  AND STORMS BECOME SURFACE BASED.

  THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN
  TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN
  COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS.

  DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY
  QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN.
  RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER
  MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS
  OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS
  THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY
  MIDDAY.  LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL
  AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE
  EASTERN MISSOURI OZARKS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS
 SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Mar 1, 3:44 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             GRAVOIS MILLS           38.31N 92.83W
03/01/2007  E0.75 INCH       MORGAN             MO   EMERGENCY MNGR

&&

WISE
Special weather statement, Mar 1, 3:49 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 AM CST THU MAR 1 2007

MOZ101-011015-
MCDONALD-
349 AM CST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 415 AM CST...

AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
GOODMAN TO PINEVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF NEOSHO TO PINEVILLE...AND MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

GAGAN
Special weather statement, Mar 1, 4:00 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CST THU MAR 1 2007

MOC065-067-091-125-131-149-153-161-169-203-215-229-011800-
/O.NEW.KSGF.TO.A.0042.070301T1000Z-070301T1800Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 42 IN
EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES

IN CENTRAL MISSOURI

MARIES                MILLER                PHELPS
PULASKI

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

DOUGLAS               OZARK                 WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...AVA...CABOOL...ELDON...
EMINENCE...FORT LEONARD WOOD...GAINESVILLE...HOUSTON...
LAKE OZARK...MANSFIELD...MOUNTAIN GROVE...ROLLA...SALEM...
THAYER...THEODOSIA...VIENNA...WAYNESVILLE...WEST PLAINS...
WILLOW SPRINGS AND WINONA.

KSC011-021-037-MOC009-011-015-029-039-043-057-059-077-085-097-105-
109-119-141-145-167-185-209-213-217-225-011800-
/O.CON.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/

TORNADO WATCH 41 REMAINS VALID UNTIL 8 AM CST THIS MORNING FOR
THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MORGAN                ST. CLAIR

IN SOUTHWEST MISSOURI

BARRY                 BARTON                CEDAR
CHRISTIAN             DADE                  DALLAS
GREENE                JASPER                LACLEDE
LAWRENCE              MCDONALD              NEWTON
POLK                  STONE                 TANEY
VERNON                WEBSTER

THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA...
BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO...CAMDENTON...
CARTHAGE...CASSVILLE...COLE CAMP...COLUMBUS...EL DORADO SPRINGS...
FORSYTH...FORT SCOTT...GALENA...GREENFIELD...HERMITAGE...JOPLIN...
KIMBERLING CITY...LAMAR...LEBANON...MARSHFIELD...MONETT...
MOUNT VERNON...NEOSHO...NEVADA...NIXA...OSAGE BEACH...OSCEOLA...
OZARK...PINEVILLE...PITTSBURG...REPUBLIC...ROGERSVILLE...
SPRINGFIELD...STOCKTON...VERSAILLES AND WARSAW.

WISE
Local storm report, Mar 1, 4:05 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             MILFORD                 37.58N 94.16W
03/01/2007  E1.75 INCH       BARTON             MO   EMERGENCY MNGR

&&

WISE
Local storm report, Mar 1, 4:06 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             ANDERSON                36.65N 94.44W
03/01/2007  E0.75 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

WISE
Local storm report, Mar 1, 4:13 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     HAIL             CAPLINGER MILLS         37.79N 93.80W
03/01/2007  E1.00 INCH       CEDAR              MO   LAW ENFORCEMENT

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:42 AM CSTSevere Thunderstorm WarningSGFBarton, Jasper63 min
Mar 1, 3:04 AM CSTTornado WarningSGFBarton30 min
Mar 1, 3:11 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory25 min
Mar 1, 3:17 AM CSTTornado WarningSGFCedar, Vernon43 min
Mar 1, 3:39 AM CSTSevere Thunderstorm WarningSGFBarton36 min
Mar 1, 3:43 AM CSTSevere Thunderstorm WarningSGFLawrence62 min
Mar 1, 3:46 AM CSTTornado WarningSGFSt. Clair59 min
Mar 1, 3:49 AM CSTTornado WarningSGFBarton, Cedar, Dade56 min
Mar 1, 3:53 AM CSTTornado WarningSGFDade, Lawrence20 min
Mar 1, 4:01 AM CSTSevere Thunderstorm WarningSGFGreene, Polk59 min
Mar 1, 4:05 AM CSTTornado WarningSGFBenton, Hickory55 min
Mar 1, 4:20 AM CSTTornado WarningSGFChristian, Greene40 min
Mar 1, 4:22 AM CSTTornado WarningSGFPolk32 min
Mar 1, 4:28 AM CSTTornado WarningSGFStone, Taney62 min
Mar 1, 4:35 AM CSTTornado WarningSGFDallas39 min
Mar 1, 4:41 AM CSTTornado WarningSGFWebster64 min
Mar 1, 4:51 AM CSTTornado WarningSGFLaclede54 min
Mar 1, 4:57 AM CSTSevere Thunderstorm WarningSGFStone33 min
Mar 1, 5:07 AM CSTSevere Thunderstorm WarningSGFChristian38 min
Mar 1, 5:15 AM CSTTornado WarningSGFChristian15 min
Mar 1, 5:32 AM CSTTornado WarningSGFWebster43 min
Mar 1, 5:42 AM CSTTornado WarningSGFLaclede, Pulaski48 min
Mar 1, 5:47 AM CSTTornado WarningSGFOzark43 min
Mar 1, 6:14 AM CSTTornado WarningSGFMaries, Phelps46 min
Mar 1, 6:16 AM CSTSevere Thunderstorm WarningSGFWright44 min
Mar 1, 6:20 AM CSTTornado WarningSGFHowell55 min
Mar 1, 6:27 AM CSTTornado WarningSGFWright18 min
Mar 1, 6:47 AM CSTTornado WarningSGFOregon58 min
Mar 1, 6:51 AM CSTTornado WarningSGFHowell, Oregon54 min
Mar 1, 7:00 AM CSTTornado WarningSGFPhelps18 min
Mar 1, 7:00 AM CSTTornado WarningSGFShannon51 min
Mar 1, 7:38 AM CSTTornado WarningSGFOregon52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.